# SDR AWXA200600844

- Difficulty date: May 4, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 055
- Aircraft time: 53,072 hours, 23,932 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367002200000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C5 CHECK MAINTENANCE DISCOVERED FLOOR PANEL 251RF DELAMINATED.  MAINTENANCE REMOVED, FABRICATED AND INSTALLED FABRICATED FLOOR PANEL 251RF IAW IRM 9701 REV F AND AIRBUS 320 SRM 53-02-00 TABLE 3.
